Program > Planning

Monday, July 22, 2019
08:00
09:00
10:00
11:00
12:00
13:00
14:00
15:00
16:00
17:00
18:00
19:00
20:00
21:00
›8:00 (1h)
›9:00 (15min)
› Meeting room
›9:15 (1h30)
› Meeting room
›10:45 (30min)
› Lobby
›11:15 (1h30)
›12:45 (1h15)
› GANIL restaurant
›14:00 (2h)
› Meeting room
›16:00 (30min)
› Lobby
›16:30 (1h30)
› Meeting room
›18:00 (15min)
› Meeting room
›18:30 (3h)
› Lobby
›18:30 (3h)
› Lobby
Session
Speech
Logistics
Break
Tour
Online user: 1